# SDR GTIA010565

- Difficulty date: June 24, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258733511
- Part serial: 80061785
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 304 - ACY - VERTICAL SPEED WHEEL DOES NOT AGREE WITH VERTICAL SPEED IN DESCENT AND CLIMB.  AT 500 IN CLIMB ON VERT SPEED WHEEL, A/C CLIMBS 2000 FPM, 500 FPM DESCENDS AIRCRAFT AS MUCH AS 2500 FPM.  REMOVED AND REPLACED NR 2 VG.  OPS CHECK GOOD IAW DC-9 MM 34-27-0.  NO OTHER DEFECTS NOTED.  (M)
